# SDR COMA9910011

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 12042642507
- Condition: Malfunction
- Location: Cockpit
- Part time: 19,371 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL FAULT WARNING.  REPLACED THE FLAP SELECTOR SWITCH.
